Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

In a week it will be 4 months that I have been using tazorac. I'm also on minocycline which has cleared the acne on my chest and back. I apply moisturizer and wait at least an hour after washing my face to apply the taz. The peeling and redness subsided a long time ago but the breakouts just keep getting worse. Tazorac seems to be aggravating my red marks as well instead of fading them. Is it time to give up and find another treatment? At this point I'm considering accutane.

Link to comment
Share on other sites

Hey, not to discourage you or anything but it seems like you're going through the same cycle I am. I've been using tazorac for about 4 years, did mino as well for about 3 months (8 months ago) and did accutane for 4 months recently. I'm now off accutane and managing breakouts with taz again. I'm hoping for better results this time around, though I have a feeling I never used taz the way it's supposed to be ie I only ever applied it to pimples that were already in place and never put it on parts of my skin that didn't have acne (ie for preventative purposes). Accutane worked great for me though, I just don't think I was on it long enough.

Good Luck!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×